# SDR AALA202501225425

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 31,292 hours, 13,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER FIRST ENGINE START EXCESSIVE FUME SMELL IN CABIN, LINGEREDAND GOT PROGRESSIVELY WORSE AS TAXI PROCEEDED. ACCOMPLISHED J/C 08L0021001. FOUND WHEEL WELL AND BELLY EXTREMELY DIRTY. FOUND EVIDENCE OF DEICING FLUID IN TAIL AREA. WASHED AND CLEANED WHEEL WELL, BELLY, APU INTAKE AND TAIL AREA, PER AMM 12-40-00. RAN PACKS APU, NO FUMES. RAN PACKS WITH ENGINES, NO FUMES.
